# SDR TWAA0105605

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FORMER SUPPORT ATTACHED TO LONGERON 29L, AND BETWEEN STA 427 THRU 446.  REPLACED FORMER SUPPORT WITH NEW.  USED RIVET AND HI-LOK PER SPM 6-70-01, SRM 51-30-5 AND 51-30-2.
